# SDR SWAA983144

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23255
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 313532H0264
- Condition: Chafed
- Location: B-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST ALL B-HYDRAULIC FLUID IN FLIGHT.  AIRCRAFT DIVERTED TO PHX.  FOUND ELE B PUMP HYDRAULIC LINE CHAFED THROUGH.  REMOVED AND REPLACED LINE, B SYSTEM ENG AND ELE PUMPS CASE DRAIN FILTERS PER M/M.
